On local injectivity and asymptotic linearity of quasiregular mappings

Tom 128 / 1998

V. Ya. Gutlyanskiĭ, , , Studia Mathematica 128 (1998), 243-271 DOI: 10.4064/sm-128-3-243-271

Streszczenie

It is shown that the approximate continuity of the dilatation matrix of a quasiregular mapping f at $x_0$ implies the local injectivity and the asymptotic linearity of f at $x_0$. Sufficient conditions for $log|f(x) - f(x_0)|$ to behave asymptotically as $log|x - x_0|$ are given. Some global injectivity results are derived.

Autorzy

  • V. Ya. Gutlyanskiĭ



Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek